# SDR ABXA9600304

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 99193082
- Condition: Cracked
- Location: Ws 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT WING LEADING EDGE FITTING AT STA XOS 334 CRACKED.  REPAIRED FITTING IAW ABX REA D957-14255-MR.
